Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The lifting of an exponential sum
to a cyclic algebraic number field
of prime degree


Author: Yangbo Ye
Journal: Trans. Amer. Math. Soc. 350 (1998), 5003-5015
MSC (1991): Primary 11L05; Secondary 11F70
MathSciNet review: 1433129
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $E$ be a cyclic algebraic number field of prime degree. We prove an identity which lifts an exponential sum similar to the Kloosterman sum to an exponential sum taken over certain algebraic integers in $E$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11L05, 11F70

Retrieve articles in all journals with MSC (1991): 11L05, 11F70


Additional Information

Yangbo Ye
Affiliation: Department of Mathematics, The University of Iowa, Iowa City, Iowa 52242-1419
Email: yey@math.uiowa.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-98-02001-7
PII: S 0002-9947(98)02001-7
Received by editor(s): May 13, 1996
Received by editor(s) in revised form: December 9, 1996
Article copyright: © Copyright 1998 American Mathematical Society